# SDR RYNA200600005

- Difficulty date: April 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N930RD
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 0680
- Condition: Unwanted Deploy
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEACTIVATION OF L3 DOOR, SLIDE WAS DEPLOYED.  REMOVED AND REPLACED L3 DOOR SLIDE.
